# SDR ASAA2021082035754

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 51,677 hours, 15,364 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 00122343
- Condition: Faulted
- Location: Cockpit
- Part time: 58,785 hours, 24,441 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP HEADING SELECT WINDOW DIGITS UNREADABLE. GROUNDED - YES. CONFIRMED FAULT, MCP HDG SELECT LCD WINDOW UNREADABLE. REMOVED & REPLACED DFCS MCP REF B737-800 AMM 22-11-34. PERFORMED ALTERNATE DEACTIVATION PROCEDURE REF ASA MAINTENANCE PROGRAM CHAPTER 5, SECTION 5-07-01, TABLE 3, ITEM 1. REVERSED ALTERNATE DEACTIVATION PROCEDURE. ACCOMPLISHED MCP INSTALLATION TEST REF AMM 22-11-34-740-801 (GP 32), DFCS LAND VERIFY TEST REF AMM 22-11-00 (GP 49), AND HGS SYSTEM TEST REF AMM 34-36-00, OPS CK NML. REF L/P 60233654 FOR A/C APPROACH SURVEY. AIRCRAFT RELEASED FROM MEL 22-16H, C/N 20015577. SEAMC NOTIFIED "JARRETT." REVERSAL OF CONFIGURATION CHANGES NOT REQUIRED.
